Dipeptidyl peptidase-4 inhibitor-associated bullous pemphigoid in a patient with acquired reactive perforating collagenosis.
Аннотация
Bullous pemphigoid (BP) is a common autoimmune blistering disorder with unknown etiology. Recently, increasing numbers of BP cases which developed under the medication with dipeptidyl peptidase-4 inhibitors (DPP4i), widely used antihyperglycemic drugs, have been reported in published works. Here, we report a case of DPP4i (teneligliptin)-associated BP that developed in a 70-year-old Japanese man. Interestingly, the patient had acquired reactive perforating collagenosis (ARPC), which is also known to be associated with the onset of BP. In the present case, clinical, histopathological and immunological findings suggested that DPP4i rather than ARPC was associated with the onset of BP.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.